# SDR W9BR2015031900099

- Difficulty date: January 21, 2015
- Submitted: March 19, 2015
- Operation: General aviation
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605347
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 666000171
- Condition: Failed
- Location: Autopilot Rudder
- Part time: 7,176 hours
- Component: Autopilot Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING INSPECTION DOCUMENT 9 TASK RUDDER AND TRIM CONTROL SYSTEM FUNCTIONAL CHECKS, THE RUDDER AUTO PILOT SERVO CABLE WAS FOUND COMPLETELY BROKEN WITH NO EVIDENCE OF COMING IN CONTACT OF ANY PART OF THE AIRCRAFT AIRFRAME.  THE RUDDER SERVO ASSY, PN 4006719910, SN 3028094, SERVO CABLE PN 6660001-81.
